Jump to content



Photo

New ... Help!


  • Please log in to reply
2 replies to this topic

#1 Chicknoodle99

Chicknoodle99

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 06 June 2017 - 05:38 PM

Hello ... I stumbled upon this forum while trying to make sense of how I am feeling! I have been taking 30mg if Cymbalta for a few years now as a migraine prevention regime. My doctor said 30mg is so low that I can just stop taking it and shouldn't have any issues. WRONG!! After reading all this information I don't know if I am more angry or relieved!

Now ... I took my last 30mg pill six days ago. I don't know if I should start taking them again and then start the taper or start the taper now. Since I haven't been taking them, is it ok to start again to stop feeling so horrible?!?

I put a call into the doctor but they haven't gotten back with me. I don't know if I can keep waiting.

Any advice? I need some relief..

Thanks,
Stephanie

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,314 posts
  • LocationMissouri

Posted 06 June 2017 - 06:37 PM

 Welcome CN

 

A couple choices here. You can just take a few beads at a time to keep the symptoms 'tolerable". You can also go back to 30 and you will feel much better then bead count.


#3 gail

gail

    God-like

  • Site Supporter
  • 5,575 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 06 June 2017 - 06:52 PM

Hello CN,

Do reinstate at 30mg. We have often suggested to take a few beads here and there, but I don't think that anyone tried it yet. You could try it though.

Stabilize for a week or so, then bead count. Reinstating will bring you almost instant relief.

Many doctors don't know a thing about cymbalta withdrawal. The things we heard here, you would not believe! Bottom line, reinstate. Any other questions, we are always here for you.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users